# SDR AALA202502219268

- Difficulty date: February 11, 2025
- Submitted: February 21, 2025
- Operation: Air carrier
- Aircraft: N825NN
- Make and model: Boeing 737823
- Aircraft serial: 31087
- Aircraft time: 44,947 hours, 19,025 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Inlet
- Condition: Corroded
- Location: Ram Air
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PER CPCP 57-030-00 TASK, FOUND RIGHT HAND RAM AIR INLET MODULE BETWEEN BS 500G TO 500H AND STR 22R TO STR 24R HAS CORROSION. REMOVED CORROSION UPON EVALUATION ON RIGHT HAND RAM AIR INLET MODULE BETWEEN BS 500G TO 500H AND STR 22R TO STR 24R, FOUND TO BE WITH ALLOWABLE LIMITS. PER B737NG SRM 51-10-02-OG SRM 53-00-01-1A-1 AND SRM 53-30-01-0I-1, TREATED, PRIMED AND APPLIED CIC AT RAM AIR INLET MODULE. PER B737-NG SRM-51-20-01-OG AND AMM 51-21-91-620-802.
